Identifying fractions on number lines

Bright GW, Behr MJ, Post TR, Wachsmuth I (1988)
Journal for research in mathematics education 19(3): 215-232.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Autor/in
Bright, George W.; Behr, Merlyn J.; Post, Thomas R.; Wachsmuth, IpkeUniBi
Erscheinungsjahr
1988
Zeitschriftentitel
Journal for research in mathematics education
Band
19
Ausgabe
3
Seite(n)
215-232
ISSN
0021-8251
Page URI
https://pub.uni-bielefeld.de/record/1781485

Zitieren

Bright GW, Behr MJ, Post TR, Wachsmuth I. Identifying fractions on number lines. Journal for research in mathematics education. 1988;19(3):215-232.
Bright, G. W., Behr, M. J., Post, T. R., & Wachsmuth, I. (1988). Identifying fractions on number lines. Journal for research in mathematics education, 19(3), 215-232.
Bright, G. W., Behr, M. J., Post, T. R., and Wachsmuth, I. (1988). Identifying fractions on number lines. Journal for research in mathematics education 19, 215-232.
Bright, G.W., et al., 1988. Identifying fractions on number lines. Journal for research in mathematics education, 19(3), p 215-232.
G.W. Bright, et al., “Identifying fractions on number lines”, Journal for research in mathematics education, vol. 19, 1988, pp. 215-232.
Bright, G.W., Behr, M.J., Post, T.R., Wachsmuth, I.: Identifying fractions on number lines. Journal for research in mathematics education. 19, 215-232 (1988).
Bright, George W., Behr, Merlyn J., Post, Thomas R., and Wachsmuth, Ipke. “Identifying fractions on number lines”. Journal for research in mathematics education 19.3 (1988): 215-232.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:39Z
MD5 Prüfsumme
46cfdf5f801f7e0a1d4e65dc03d870c3

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar